# SDR CA160204003

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 407001070103
- Condition: Faulty
- Location: Pitch
- Part time: 150 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS REPORTED THE AFCS WOULD NOT PASS THE IBIT TEST AND DURING FLIGHT THE ACFT PITCHED UPWARD UNCOMMAND.  CHANGING THE FCC, FCC 407-074-009-101, ELIMINATED ALL THE FAULT CODES EXCEPT FOR THE 1 ASSOCIATED WITH THE PITCH SEMA VALIDITY.  THE PITCH ACTUATOR WAS THEN REPLACED AND ALL FAULTS ARE CLEAR.
